# SDR CALA2022113003249

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147W71021
- Condition: Cracked
- Location: Bs 2370 Blkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA-530-0113 REV B OP.17 AD 2022-06-07 LH BS 2370 PIVOT B/HEAD FWD OUTER CHORD.   LH BS 2370 PIVOT BULKHEAD FWD OUTER CHORD REPLACED AND INSTALLED AS PER EA5380-01113 REV B  OP025.
